UPM Institutional Repository

Items where Author is "Che' Jawias, Nur Izzati"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ismail, Fudziah and Che' Jawias, Nur Izzati and Suleiman, Mohamed and Jaafar, Azmi (2009) Solving linear ordinary differential equations using Singly diagonally implicit Runge-Kutta fifth order five-stage method. WSEAS Transactions on Mathematics, 8 (8). pp. 393-402. ISSN 1109-2769

This list was generated on Sat Feb 29 12:48:00 2020 UTC.